# SDR GTIA2022102836741

- Difficulty date: October 26, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 28,417 hours, 12,795 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Discharged
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR AISSIT CYLINDER REQUIRES SERVICE-SVCD L2 DOOR ASSIT CYLINDER IAW AMM 52-10-00
